# SDR 2008UALA01029

- Difficulty date: February 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 27,806 hours, 7,429 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENGINE STARTER SERVICE FOUND NUMEROUS METAL CHIPS ON DETECTOR.
